# SDR AALA202507175084

- Difficulty date: June 30, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,938 hours, 34,815 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA STATED WINDOW SHADE IN THE FORWARD EMERGENCY EXIT ROW AIRCRAFT RIGHT WAS STUCK IN THE CLOSED POSITION SO THEY REMOVED IT TO REMAIN IN COMPLIANCE. MAINTENANCE REPLACED FAIRING ON EMERGENCY EXIT DOOR IAW AMM 25-23-47.
